# SDR CA000120032

- Difficulty date: January 7, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pump
- Condition: Failed
- Location: Engine
- Part time: 5 hours, 15 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: E

## Discrepancy

(CAN) PRODUCTION AIRCRAFT EXPERIENCED LT ENGINE OIL PRESSURE WARNING WAS POSTED DURING FLIGHT TEST.
